Paper:Isaacsalgebragroups95

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Characters of Groups Associated with Finite Algebras by I. Martin Isaacs, Journal of Algebra, ISSN 00218693, Volume 177,Number 3, Page 708 - 730(November 1995): Official page

Title of the paper: Characters of Groups Associated with Finite Algebras

Author: I. Martin Isaacs (Find other works by this author)

Year of publication: 1995
Journal of publication: Journal of Algebra, ISSN 00218693,Volume 177, 708 - 730
doi: 10.1006/jabr.1995.1325 (weblink)
MathReviews number: 1358482 (Mathscinet page) (More information on MathReviews numbers)